# SDR SWAA2022030904372

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTIP - DOUBLER REPAIR FOUND ON LOWER EXTERNAL FUSELAGE SKIN AT BODY STATION 185; LBL 5; REPAIR DEVIATIONS REGARDING FASTENER TYPE; SPACING; AND REPAIR DOUBLER LOCATION REQUIRE INSTALLATION OF NEW REPAIR PER AAR EA 190305. / REMOVED EXISTING REPAIR ON EXTERNAL FUSELAGE SKIN AT STA 185; LBL 5 AND REPAIRED IAW AAR EA 190305 P1-P6; AND IR AND SWA EA 1-753-34785 REV IR.
